Superextensions of three-element semigroups

Abstract

A family $\mathcal{A}$ of non-empty subsets of a set $X$ is called an {\em upfamily} if for each set $A\in\mathcal{A}$ any set $B\supset A$ belongs to $\mathcal{A}$. An upfamily $\mathcal L$ of subsets of $X$ is said to be {\em linked} if $A\cap B\ne\emptyset$ for all $A,B\in\mathcal L$. A linked upfamily $\mathcal M$ of subsets of $X$ is {\em maximal linked} if $\mathcal M$ coincides with each linked upfamily $\mathcal L$ on $X$ that contains $\mathcal M$. The {\em superextension} $\lambda(X)$ consists of all maximal linked upfamilies on $X$. Any associative binary operation $* : X\times X \to X$ can be extended to an associative binary operation $\circ: \lambda(X)\times\lambda(X)\to\lambda(X)$ by the formula $\mathcal L\circ\mathcal M=\Big\langle\bigcup_{a\in L}a*M_a:L\in\mathcal L,\;\{M_a\}_{a\in L}\subset\mathcal M\Big\rangle$ for maximal linked upfamilies $\mathcal{L}, \mathcal{M}\in\lambda(X)$. In the paper we describe superextensions of all three-element semigroups up to isomorphism.

Authors and Affiliations

V. Gavrylkiv

Keywords

Related Articles

Representation of spectra of algebras of block-symmetric analytic functions of bounded type

The paper contains a description of a symmetric convolution of the algebra of block-symmetric analytic functions of bounded type on $\ell_1$-sum of the space $\mathbb{C}^2$. We show that the specrum of such algebra does...

Unconventional analogs of single-parametric method of iterational aggregation

When we solve practical problems that arise, for example, in mathematical economics, in the theory of Markov processes, it is often necessary to use the decomposition of operator equations using methods of iterative aggr...

On some perturbations of a stable process and solutions to the Cauchy problem for a class of pseudo-differential equations

A fundamental solution for some class of pseudo-differential equations is constructed by the method based on the theory of perturbations. We consider a symmetric α-stable process in multidimensional Euclidean space. Its...

On convergence (2,1,...,1)-periodic branched continued fraction of the special form

(2,1,...,1)-periodic branched continued fraction of the special form is defined. Conditions of convergence are established for 2-periodic continued fraction and (2,1,...,1)-periodic branched continued fraction of the spe...

On properties of the solutions of the Weber equation

Growth, convexity and the l-index boundedness of the functions α(z) and β(z), such that α(z4) and zβ(z4) are linear independent solutions of the Weber equation w′′−(z24−ν−12)w=0 if ν=−12 are investigated.

Download PDF file
  • EP ID EP324812
  • DOI 10.15330/cmp.9.1.28-36
  • Views 63
  • Downloads 0

How To Cite

V. Gavrylkiv (2017). Superextensions of three-element semigroups. Карпатські математичні публікації, 9(1), 28-36. https://europub.co.uk/articles/-A-324812